Alert archive / Louisiana / Gale Warnings in 2016
Gale Warning 10, NWS Lake Charles, LA
NWS Lake Charles, LA issued this gale warning at Dec 7, 2016, 3:05 PM CST. It took effect at Dec 8, 2016, 6:00 AM CST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2016, 3:05 PM CST (21:05 UTC)
- In effect from
- Dec 8, 2016, 6:00 AM CST
- Expired
- Dec 9, 2016, 6:00 AM CST
- In force
- 24 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
502 WHUS74 KLCH 072105 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 305 PM CST WED DEC 7 2016 ...GALE FORCE WARNING IN EFFECT FROM 6 AM THURSDAY TO 6 AM CST FRIDAY... .A STRONG COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS THURSDAY MORNING. A TIGHT PRESSURE GRADIENT BEHIND THE FRONT WILL RESULT IN GALE FORCE WINDS OVER THE NEARSHORE AND OFFSHORE COASTAL WATERS FROM THURSDAY MORNING THROUGH FRIDAY MORNING. GMZ450-452-455-470-472-475-080515- /O.UPG.KLCH.GL.A.0004.161208T1200Z-161209T1200Z/ /O.NEW.KLCH.GL.W.0010.161208T1200Z-161209T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 305 PM CST WED DEC 7 2016 ...GALE WARNING IN EFFECT FROM 6 AM THURSDAY TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO 6 AM CST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...25-30 KNOTS SUSTAINED WITH GUSTS TO 35-40 KNOTS * WAVES/SEAS...3-5 FEET OUT 20 NM AND 7-9 FEET FROM 20-60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
6 follow-up statements
098 WHUS74 KLCH 072310 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 510 PM CST WED DEC 7 2016 ...GALE FORCE WARNING IN EFFECT FROM 6 AM THURSDAY TO 6 AM CST FRIDAY... .A STRONG COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS THURSDAY MORNING. A TIGHT PRESSURE GRADIENT BEHIND THE FRONT WILL RESULT IN GALE FORCE WINDS OVER THE NEARSHORE AND OFFSHORE COASTAL WATERS FROM THURSDAY MORNING THROUGH FRIDAY MORNING. GMZ450-452-455-470-472-475-081400- /O.CON.KLCH.GL.W.0010.161208T1200Z-161209T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 510 PM CST WED DEC 7 2016 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM THURSDAY TO 6 AM CST FRIDAY... * WINDS...25 TO 30 KNOTS SUSTAINED WITH GUSTS TO 35 TO 40 KNOTS * WAVES/SEAS...3 TO 7 FEET OUT 20 NM AND 7 TO 10 FEET FROM 20-60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ430-432-435-081400- /O.NEW.KLCH.SC.Y.0050.161208T1200Z-161209T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 510 PM CST WED DEC 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO 6 AM CST FRIDAY. * WINDS...20 KNOTS SUSTAINED WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...LAKE AND BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
711 WHUS74 KLCH 080937 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 337 AM CST THU DEC 8 2016 ...GALE FORCE WARNING IN EFFECT FROM 6 AM THURSDAY TO 6 AM CST FRIDAY... .A STRONG COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS THURSDAY MORNING. A TIGHT PRESSURE GRADIENT BEHIND THE FRONT WILL RESULT IN GALE FORCE WINDS OVER THE NEARSHORE AND OFFSHORE COASTAL WATERS FROM THURSDAY MORNING THROUGH FRIDAY MORNING. GMZ450-452-455-470-472-475-081745- /O.CON.KLCH.GL.W.0010.161208T1200Z-161209T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 337 AM CST THU DEC 8 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS...25 TO 30 KNOTS SUSTAINED WITH GUSTS TO 40 TO 45 KNOTS * WAVES/SEAS...3 TO 7 FEET OUT 20 NM AND 7 TO 10 FEET FROM 20-60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ430-432-435-081745- /O.CON.KLCH.SC.Y.0050.161208T1200Z-161209T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 337 AM CST THU DEC 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS...20 KNOTS SUSTAINED WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...LAKE AND BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JONES
690 WHUS74 KLCH 082057 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 257 PM CST THU DEC 8 2016 ...GALE FORCE WARNING IN EFFECT THROUGH MIDNIGHT OUT TO 20 NM AND THROUGH 6 AM FRIDAY FROM 20 TO 60 NM... .STRONG NORTHERLY WINDS IN THE WAKE OF A COLD FRONT WILL RESULT IN GALE FORCE WINDS MAINLY IN GUSTS THROUGH FRIDAY MORNING. GMZ450-452-455-090615- /O.EXT.KLCH.GL.W.0010.000000T0000Z-161209T0600Z/ /O.EXB.KLCH.SC.Y.0050.161209T0600Z-161209T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 257 PM CST THU DEC 8 2016 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY. * WINDS...20 TO 25 KNOTS SUSTAINED WITH GUSTS TO 35 KNOTS THROUGH THIS EVENING. * WAVES/SEAS...SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-472-475-090615- /O.CON.KLCH.GL.W.0010.000000T0000Z-161209T1200Z/ /O.EXB.KLCH.SC.Y.0050.161209T1200Z-161209T1800Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 257 PM CST THU DEC 8 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO NOON CST FRIDAY. * WINDS...25 TO 35 KNOTS TONIGHT DECREASING TO 20 TO 25 KNOTS FRIDAY. * WAVES/SEAS...SEAS 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-090600- /O.EXT.KLCH.SC.Y.0050.000000T0000Z-161209T0600Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 257 PM CST THU DEC 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...20 KNOTS SUSTAINED WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...LAKE AND BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
024 WHUS74 KLCH 090248 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 848 PM CST THU DEC 8 2016 ...GALE FORCE WARNING IN EFFECT THROUGH MIDNIGHT OUT TO 20 NM AND THROUGH 6 AM FRIDAY FROM 20 TO 60 NM... .STRONG NORTHERLY WINDS IN THE WAKE OF A COLD FRONT WILL RESULT IN GALE FORCE WINDS MAINLY IN GUSTS THROUGH FRIDAY MORNING. GMZ450-452-455-091400- /O.CON.KLCH.GL.W.0010.000000T0000Z-161209T0600Z/ /O.CON.KLCH.SC.Y.0050.161209T0600Z-161209T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 848 PM CST THU DEC 8 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY... * WINDS...20 TO 25 KNOTS SUSTAINED WITH GUSTS TO 35 KNOTS THROUGH THIS EVENING. * WAVES/SEAS...SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-472-475-091400- /O.CON.KLCH.GL.W.0010.000000T0000Z-161209T1200Z/ /O.CON.KLCH.SC.Y.0050.161209T1200Z-161209T1800Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 848 PM CST THU DEC 8 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON CST FRIDAY... * WINDS...25 TO 35 KNOTS TONIGHT DECREASING TO 20 TO 25 KNOTS FRIDAY. * WAVES/SEAS...SEAS 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-090600- /O.CON.KLCH.SC.Y.0050.000000T0000Z-161209T0600Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 848 PM CST THU DEC 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...20 KNOTS SUSTAINED WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...LAKE AND BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
552 WHUS74 KLCH 090535 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1135 PM CST THU DEC 8 2016 ...GALE FORCE WARNING IN EFFECT THROUGH MIDNIGHT OUT TO 20 NM AND THROUGH 6 AM FRIDAY FROM 20 TO 60 NM... .STRONG NORTHERLY WINDS IN THE WAKE OF A COLD FRONT WILL RESULT IN GALE FORCE WINDS MAINLY IN GUSTS THROUGH FRIDAY MORNING. GMZ450-452-455-091400- /O.CAN.KLCH.GL.W.0010.000000T0000Z-161209T0600Z/ /O.EXT.KLCH.SC.Y.0050.161209T0535Z-161209T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 1135 PM CST THU DEC 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE GALE WARNING. * WINDS...20 TO 25 KNOTS SUSTAINED WITH GUSTS TO 30 KNOTS THROUGH THIS EVENING. * WAVES/SEAS...SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-090645- /O.CAN.KLCH.SC.Y.0050.000000T0000Z-161209T0600Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 1135 PM CST THU DEC 8 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ470-472-475-091400- /O.CON.KLCH.GL.W.0010.000000T0000Z-161209T1200Z/ /O.CON.KLCH.SC.Y.0050.161209T1200Z-161209T1800Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1135 PM CST THU DEC 8 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON CST FRIDAY... * WINDS...25 TO 35 KNOTS TONIGHT DECREASING TO 20 TO 25 KNOTS FRIDAY. * WAVES/SEAS...SEAS 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
255 WHUS74 KLCH 090924 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 324 AM CST FRI DEC 9 2016 ...GALE FORCE WARNING IN EFFECT THROUGH MIDNIGHT OUT TO 20 NM AND THROUGH 6 AM FRIDAY FROM 20 TO 60 NM... .STRONG NORTHERLY WINDS IN THE WAKE OF A COLD FRONT WILL RESULT IN GALE FORCE WINDS MAINLY IN GUSTS THROUGH FRIDAY MORNING. GMZ470-472-475-091800- /O.CON.KLCH.GL.W.0010.000000T0000Z-161209T1200Z/ /O.CON.KLCH.SC.Y.0050.161209T1200Z-161209T1800Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 324 AM CST FRI DEC 9 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...25 TO 35 KNOTS TONIGHT DECREASING TO 20 TO 25 KNOTS FRIDAY. * WAVES/SEAS...SEAS 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-091800- /O.CON.KLCH.SC.Y.0050.000000T0000Z-161209T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 324 AM CST FRI DEC 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...20 TO 25 KNOTS SUSTAINED WITH GUSTS TO 30 KNOTS THROUGH THIS EVENING. * WAVES/SEAS...SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Dec 7, 11:44 AM CST, 3 hours 21 minutes earlier.
Area forecast discussion, Dec 7, 11:44 AM CST, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1144 AM CST Wed Dec 7 2016
.AVIATION...
Area TAF sites this afternoon are observing IFR ceilings with
light E/NE winds. IFR ceilings are likely to persist through the
majority of the forecast period. Area ceilings could improve to
TEMPO MVFR during this afternoon but will decrease to IFR tonight.
A cold front is forecast to move through the area during the
overnight hours and bring the chance for light rain with slight
visibility restrictions, mainly between 09Z and 15Z tomorrow. NE
winds will increase to 10-15 knots with higher gusts behind the
front and ceilings should begin to improve after 15Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 44 47 29 45 / 50 40 10 0
LCH 51 52 34 48 / 50 40 10 0
LFT 50 52 33 48 / 40 40 10 0
BPT 52 53 35 51 / 50 40 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Gale Watch from Thursday morning through late Thursday night for
GMZ450-452-455-470-472-475.
&&
AVIATION...26Hazardous weather outlook, Dec 7, 4:33 AM CST, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 433 AM CST WED DEC 7 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 081045- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 433 AM CST WED DEC 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG DEVELOPMENT THIS MORNING WILL POTENTIALLY REDUCE VISIBILITIES IN SOME LOCATIONS TO LESS THAN 1/4 MILE. FOG WILL DISSIPATE BY MID MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG COLD FRONT WILL PUSH THROUGH THE AREA THURSDAY MORNING BRINGING SCATTERED SHOWERS AND WHAT WILL LIKELY BE THE COLDEST TEMPERATURES OF THE SEASON THUS FAR. A FREEZE IS EXPECTED FRIDAY MORNING NORTH OF THE I-10 CORRIDOR. ANOTHER FREEZE IS EXPECTED SATURDAY MORNING WITH FREEZING TEMPERATURES REACHING NEAR THE COAST. A HARD FREEZE WILL BE POSSIBLE ACROSS PARTS OF CENTRAL LOUISIANA SATURDAY MORNING. ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA SUNDAY INTO SUNDAY NIGHT BRINGING SCATTERED SHOWERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ430-432-435-450-452-455-470-472-475-081045- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 433 AM CST WED DEC 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL APPROACH THE AREA LATE TONIGHT BRINGING ISOLATED SHOWERS ACROSS WESTERN PORTIONS OF THE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG COLD FRONT WILL PUSH THROUGH THE AREA THURSDAY MORNING BRINGING SCATTERED SHOWERS. BEHIND THE FRONT, WINDS WILL TURN NORTHERLY AND INCREASE SIGNIFICANTLY. A GALE WATCH HAS BEEN ISSUED FOR COASTAL WATERS OUT 60 NM. GALE FORCE WINDS WITH GUSTS BETWEEN 35-40 KNOTS CAN BE EXPECTED FROM THURSDAY MORNING THROUGH FRIDAY MORNING. ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA SUNDAY INTO SUNDAY NIGHT BRINGING SCATTERED SHOWERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 4:20 AM CST | Gale Watch | LCH | 11 hr | |
| Dec 7, 8:48 AM CST | River Flood Warning | LCH | Allen | 57 hr |
| Dec 7, 5:10 PM CST | Small Craft Advisory | LCH | 52 hr | |
| Dec 7, 5:10 PM CST | Wind Advisory | LCH | Avoyelles, Cameron, Evangeline, Lafayette, Saint Landry, Saint Martin | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.